Sexual Health Community
Andorgel-DHEA-DIM
About This Community:

This forum is patient support community for questions discussing Birth Control, Fetishes, Foreplay, Intimacy, Masturbation, Orgasms, Partners and Relationships, Pornography, Positive and Negative Sexual Experiences, Virginity, Safe Sex, Sexual Orientation, Sexual Surrogates, Sexual Positions, stimulation, and toys. This forum is not for STD or HIV related questions. For these questions, please visit our STD or HIV forums.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Andorgel-DHEA-DIM

I've got several things going on and need advice or opinions.  I'm under the care of an Endocrinologist but don't want to bug him with another question.  Last year I was put on Androgel for slightly low testosterone.  I was feeling tired a lot and from time to time would have ED.  The Androgel seemed to correct that problem.  A few months ago my dermatologist put me on finasteride (Propecia) for hair loss.  This drug blocks DHT which causes hair loss in men.  DHT however is responsible for libido, erections and other sexual characteristics.  I've noticed since I've started the finasteride that my ED is somewhat returning so I've decided to stop taking it.  I'd rather have some hair loss than have ED.  I also bought a bottle of DHEA last night and want to begin taking it because it will convert into the hormone one is deficient in.  I believe that it will help my body produce its own testosterone and maybe I can taper off of the Androgel in time.  I'm concerned about being on Androgel indefinitely because the body becomes dependant on it and stops making its own testosterone and the testicles shrink and I've read even the size of the penis does.  Not good.  Would there be any reason I shouldn't take DHEA along with Androgel?  Also I'm taking DIM (diindolymethane) which is suppose to depress the conversion of testosterone to estrogen.  Any advice on this situation would be most appreciated.  Thank you.  
Tags: androgel, DHEA, dim
Related Discussions
1174003_tn?1308164419
My suggestion is dealing with any perscription drugs talk to your doctor.  Chances are your dermatologist should know you are on your Androgel.  I can't say if it will cause the ED or any problems but this is something you and your doctor(s) need to discuss to make sure everyones on the same page.  

I can say I have seen my penis shrink since I used Androgel so I have read that too.  But I don't know if its was my weight or what.  Talk to the doc.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Sexual Health Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Sexual Health Answerers
139792_tn?1299416777
Blank
Dalubaba
Indore, India
Avatar_f_tn
Blank
remar
st. louis, MO
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY
1622896_tn?1402351966
Blank
bobdylan1958
Outside London, United Kingdom
Avatar_f_tn
Blank
gyspy09
PA
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC